# SDR EIA990188

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Binding
- Location: Rudder
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

KSEA - ON FLIGHT 823, CRWE REPORTED THAT ON TAKEOFF ROLL AT ABOUT 100 KTS AIRCRAFT BEGAN PULLING TO THE RIGHT.  CAPTAIN APPLIED HEAVY LEFT FOOT PRESSURE ON THE LEFT RUDDER AND HEARD AN AUDIBLE SNAP.  CAPTAIN THEN RELEASED PRESSURE ON PEDAL AND AIRCRAFT IMMEDIATELY STARTED RIGHT.  CAPTAIN THEN ABORTED TAKEOFF AT APPROX 120 KNOTS.  MAINTENANCE FOUND RUDDER PEDAL TRIM BINDING ON CAPTAINS RUDDER PEDAL.  MAINTENANCE REMOVED OBSTRUCTION AND SECURED TRIM PER MM.  (M)
